# SDR CA190409010

- Difficulty date: April 3, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr BD7001A10
- Aircraft time: 1,581 hours
- Engine: Rroyce BR700710A220
- System (JASC): 2710 · Aileron Control System
- Part: Servo
- Part number: 8222136001
- Condition: Damaged
- Location: Aileron Control
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) THE CREW WERE CARRYING OUT PRE-FLIGHT CHECKS AND DURING THE AILERON CONTROL SWEEP FOUND THAT THEY COULD ONLY ACHIEVE ABOUT HALF DEFLECTION TO THE RIGHT (IT WAS BLOCKED), BUT FULL DEFLECTION TO THE LEFT. THEY TRIED TO MOVE THE AILERONS USING HEADING MODE WITH THE AUTOPILOT AND GOT THE SAME RESULT. THEN BACK TO MANUAL CONTROL, IT WAS BLOCKING BOTH LEFT AND RIGHT. THEY DID NOT TRY TO FORCE IT. THEY CANCELLED THE FLIGHT. (TC# 20190409010)
